Rocky Mountain Journal of Mathematics

Genus formulas for abelian $p$-extensions

Fausto Jarquin-Zarate, Martha Rzedowski-Calderon, and Gabriel Villa-Salvador

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We apply a result of Kani relating genera and Hasse-Witt invariants of Galois extensions to a family of abelian $p$-extensions. Our formulas generalize the case of elementary abelian $p$-extensions found by Garcia and Stichtenoth.

Article information

Source
Rocky Mountain J. Math., Volume 48, Number 6 (2018), 1905-1915.

Dates
First available in Project Euclid: 24 November 2018

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1543028444

Digital Object Identifier
doi:10.1216/RMJ-2018-48-6-1905

Zentralblatt MATH identifier
06987231

Subjects
Primary: 11R58: Arithmetic theory of algebraic function fields [See also 14-XX]
Secondary: 111R29 11R60: Cyclotomic function fields (class groups, Bernoulli objects, etc.)

Keywords
Function fields Kani's formula abelian $p$-extensions Artin-Schreier-Witt extensions

Citation

Jarquin-Zarate, Fausto; Rzedowski-Calderon, Martha; Villa-Salvador, Gabriel. Genus formulas for abelian $p$-extensions. Rocky Mountain J. Math. 48 (2018), no. 6, 1905--1915. doi:10.1216/RMJ-2018-48-6-1905. https://projecteuclid.org/euclid.rmjm/1543028444


Export citation

References

  • Arnaldo Garcia and Henning Stichtenoth, Elementary abelian $p$-extensions of algebraic function fields, Manuscr. Math. 72 (1991), 67–79.
  • Ernst Kani, Relations between the genera and between the Hasse-Witt invariants of Galois coverings of curves, Canadian Math. Bull. 28 (1985), 321–327.
  • Hermann Ludwig Schmid, Zur Arithmetik der zyklischen $p$-Körper, J. reine angew. Math. 176 (1936), 161–167.